# SDR IPXA2016111110539

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 79,405 hours, 14,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STUCK OPEN AND WILL NOT CLOSE ELECTRICALLY FROM OUTSIDE OR INSIDE SWITCH.  MOVED DOOR MANAULLY A FEW INCHES ABLE TO CLOSE DOOR ELECTRICALLY THE REST OF THE WAY.  R & R THE L1 DOOR RELAY LOCK RELEASE R2-5324 IAW WDM 52-11-01.  DOOR OPS CHECKED GOOD IAW MM 52-10-01.
